Background: Psoriasis (Pso) is a common chronic inflammatory disease affecting the
skin, both sexes, and all ages. It can be associated with other chronic inflammatory musculoskeletal
disorders and certain drugs, including tumor necrosis factor α (TNFα) antagonists.
Case Presentation: A 64-year-old man with seronegative rheumatoid arthritis (RA) refractory to leflunomide
and prednisone was treated with SB-4 (Benepali), an etanercept biosimilar 50mg/week
subcutaneously. He responded well to the treatment, but a year later, he developed erythematous
skin eruptions affecting mainly in the palms of both hands. Skin biopsy showed a picture compatible
with Pso. SB-4 was discontinued, and the skin lesions disappeared with the addition of topical
steroid therapy. This is the only case of psoriatic skin lesions associated with SB-4 treatment.
Conclusion: Thus, we review and discuss the relevant literature of Pso cases related to SB-4 and
other anti-TNFα biosimilars. Rheumatologists dealing with patients on anti-TNFα biosimilars
should be aware of and recognize these complications.